| Model Number |
NV-4-10-HELIX |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported that the cause of the event was not determined.It was stated that an instant detacher was not used, which contradicts the initial report.Prior to coil non-detachment, there were no issues encountered.There was no damage observed to the pushwire.
Event or Problem Description
It was reported that the concerto coil did not detach during a procedure.The physician attempted to detach the coil three times with the instant detacher and three times manually via the hypotube, but detachment was unsuccessful.A second instant detacher had not been used, and it was said there was no problem with the instant detacher.No continuous flush was used during device preparation as indicated in the instructions for use.The patient had normal blood flow.The product was replaced.No patient complications have been reported as a result of this event.Ancillary devices include a progreat 2.4 microcatheter.
Additional Manufacturer Narrative
Continuation of d10: product id id-1-5 (lot: unknown); product type: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.